Alert archive / Wisconsin / Small Craft Advisories in 2018

Small Craft Advisory 72, NWS Milwaukee, WI

September 25, 2018

NWS Milwaukee, WI issued this small craft advisory at Sep 25, 2018, 2:44 AM CDT. It took effect at Sep 25, 2018, 7:00 PM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Sep 25, 2018, 2:44 AM CDT (07:44 UTC)
In effect from
Sep 25, 2018, 7:00 PM CDT
Expired
Sep 26, 2018, 8:55 AM CDT
In force
14 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

643 
WHUS73 KMKX 250744
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
244 AM CDT Tue Sep 25 2018

...Gusty Northwest Winds Tonight...

.Strong northwest winds will arrive in the wake of a passing cold
front this evening. Those winds will diminish Wednesday morning as
high pressure builds across the Midwest. 

LMZ643>646-251545-
/O.NEW.KMKX.SC.Y.0072.180926T0000Z-180926T1500Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
244 AM CDT Tue Sep 25 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
CDT WEDNESDAY...

The National Weather Service in Milwaukee/Sullivan has issued a
Small Craft Advisory...which is in effect from 7 PM this evening
to 10 AM CDT Wednesday. 

* WINDS: shifting to northwest this evening and increasing to 30
  knots.  Winds diminishing Wednesday morning. 

* WAVES: Building to 2 to 4 feet.  Waves higher in open water. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/mkx
6 follow-up statements
998 
WHUS73 KMKX 251450
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
950 AM CDT Tue Sep 25 2018

...Gusty Northwest Winds Tonight...

.Strong northwest winds will arrive in the wake of a passing cold
front this evening. Those winds will diminish Wednesday morning
as high pressure builds across the Midwest.

LMZ643>646-252300-
/O.CON.KMKX.SC.Y.0072.180926T0000Z-180926T1500Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
950 AM CDT Tue Sep 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 AM CDT WEDNESDAY...

* WINDS: shifting to northwest this evening and increasing to 30 
  knots. Winds diminishing Wednesday morning. 

* WAVES: Building to 2 to 4 feet. Waves higher toward the open
  water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
Cronce

www.weather.gov/mkx
237 
WHUS73 KMKX 252001
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
301 PM CDT Tue Sep 25 2018

...Gusty Northwest Winds Tonight...
...Southerly Gales Likely Thursday...

.Strong northwest winds will arrive in the wake of a passing cold
front this evening. Those winds will diminish Wednesday morning
as high pressure builds across the Midwest.

Strong southerly gale force winds will likely develop across the 
north half of Lake Michigan Thursday morning and diminish by early
evening.

LMZ643>646-260415-
/O.CON.KMKX.SC.Y.0072.180926T0000Z-180926T1500Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
301 PM CDT Tue Sep 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 AM CDT WEDNESDAY...

* WINDS: Shifting to northwest this evening and increasing to 30 
  knots. Winds diminishing Wednesday morning. 

* WAVES: Building to 2 to 4 feet. Waves higher toward the open 
  water. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

LMZ261-362-364-366-563-565-567-868-260415-
/O.NEW.KMKX.GL.A.0004.180927T1400Z-180928T0000Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
301 PM CDT Tue Sep 25 2018

...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY
EVENING...

The National Weather Service in Milwaukee/Sullivan has issued a
Gale Watch...which is in effect from Thursday morning through
Thursday evening. 

* WINDS: Southwest gales to 35 knots likely over north half on
  Thursday. 

* WAVES: Waves 7 to 10 ft occasionally to 13 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased...but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$
Cronce

www.weather.gov/mkx
979 
WHUS73 KMKX 260223
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
923 PM CDT Tue Sep 25 2018

...GUSTY NORTHWEST WINDS TONIGHT... 
...SOUTHERLY GALES LIKELY ON THURSDAY...

.Gusty northwest winds behind a exiting cold front will cause
gusts of 25 to 30 knots over the near shore waters of Lake
Michigan tonight into early Wednesday. The winds will diminish 
Wednesday morning as high pressure builds across the Midwest.

Strong southerly gale force winds will likely develop across the
north half of Lake Michigan Thursday morning and diminish by
early evening.

LMZ643>646-261030-
/O.CON.KMKX.SC.Y.0072.000000T0000Z-180926T1500Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
923 PM CDT Tue Sep 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
WEDNESDAY...

* WINDS: Northwest 15 to 25 knots with a few gusts to 30 knots. Winds
  diminishing Wednesday morning.

* WAVES: Building to 2 to 4 feet. Waves higher toward the open 
  water. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

LMZ261-362-364-366-563-565-567-868-261030-
/O.CON.KMKX.GL.A.0004.180927T1400Z-180928T0000Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
923 PM CDT Tue Sep 25 2018

...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

* WINDS: Southwest gales to 35 knots likely over north half on 
  Thursday. 

* WAVES: Waves 7 to 10 ft occasionally to 13 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased...but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$
www.weather.gov/mkx

MBK
071 
WHUS73 KMKX 260808
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
308 AM CDT Wed Sep 26 2018

...GUSTY NORTHWEST WINDS THIS MORNING... 
...SOUTHWEST GALES LIKELY NORTH HALF ON THURSDAY...

.Gusty northwest winds behind a exiting cold front will cause
gusts of 25 to 30 knots over the near shore waters of Lake
Michigan tonight into early Wednesday. The winds will diminish
Wednesday morning as high pressure builds across the Midwest.

Strong southerly gale force winds will likely develop across the
north half of Lake Michigan Thursday morning and diminish by
early evening.

LMZ643>646-261500-
/O.CON.KMKX.SC.Y.0072.000000T0000Z-180926T1500Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
308 AM CDT Wed Sep 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WINDS: Northwest 15 to 25 knots diminishing this morning.

* WAVES: Waves 2 to 4 feet...diminishing. Waves higher toward the
  open water.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

LMZ261-362-364-366-563-565-567-868-261615-
/O.CON.KMKX.GL.A.0004.180927T1400Z-180928T0000Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
308 AM CDT Wed Sep 26 2018

...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

* WINDS: Southwest gales to 35 knots likely over north half on 
  Thursday. 

* WAVES: Waves 8 to 11 ft occasionally to 14 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased...but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$


www.weather.gov/mkx
512 
WHUS73 KMKX 260810 CCA
MWWMKX

URGENT - MARINE WEATHER MESSAGE...CORRECTED
National Weather Service Milwaukee/Sullivan WI
310 AM CDT Wed Sep 26 2018

...GUSTY NORTHWEST WINDS THIS MORNING... 
...SOUTHWEST GALES LIKELY NORTH HALF ON THURSDAY...

.Gusty northwest winds will diminish and back to the west this
morning as as high pressure builds across the Midwest.

Strong southwest gale force winds will likely develop across the 
north half of Lake Michigan Thursday morning and diminish by early
evening.

LMZ643>646-261500-
/O.CON.KMKX.SC.Y.0072.000000T0000Z-180926T1500Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
310 AM CDT Wed Sep 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WINDS: Northwest 15 to 25 knots diminishing this morning.

* WAVES: Waves 2 to 4 feet...diminishing. Waves higher toward the
  open water.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

LMZ261-362-364-366-563-565-567-868-261615-
/O.CON.KMKX.GL.A.0004.180927T1400Z-180928T0000Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
310 AM CDT Wed Sep 26 2018

...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

* WINDS: Southwest gales to 35 knots likely over north half on 
  Thursday. 

* WAVES: Waves 8 to 11 ft occasionally to 14 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased...but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$


www.weather.gov/mkx
998 
WHUS73 KMKX 261355
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
855 AM CDT Wed Sep 26 2018

...SOUTHWEST GALES LIKELY NORTH HALF ON THURSDAY...

LMZ643>646-261500-
/O.CAN.KMKX.SC.Y.0072.000000T0000Z-180926T1500Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
855 AM CDT Wed Sep 26 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Milwaukee/Sullivan has cancelled
the Small Craft Advisory. 

Wind gusts have diminished below advisory levels, and the Small
Craft Advisory has been cancelled. 

$$

LMZ261-362-364-366-563-565-567-868-262200-
/O.CON.KMKX.GL.A.0004.180927T1400Z-180928T0000Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
855 AM CDT Wed Sep 26 2018

...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

* WINDS: Southwest gales to 35 knots likely over north half on 
  Thursday. 

* WAVES: Waves 8 to 11 ft occasionally to 14 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased...but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$


www.weather.gov/mkx

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 24, 11:24 PM CDT, 3 hours 20 minutes earlier.

Area forecast discussion, Sep 24, 11:24 PM CDT, 3 hours 20 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1124 PM CDT Mon Sep 24 2018

.UPDATE...Low level warm air and moisture advection continues to
generate a few -shra over far southeast WI to over Lake Michigan
late this evening as low level warm front continues to pass
through the region. Increasing southwest level winds just off the
surface eroding the low clouds over parts of northern IL into
southern WI. The partial clearing may allow some light patchy fog
during the late night, but more stratus may develop due to low
level mixiness.

&&

.AVIATION(06Z TAFS)...Mostly VFR conditions expected with patchy
light fog during the late night. Some patchy MVFR cigs may develop
as well due to increasing low level moisture and low level
mixiness.

&&

.PREV DISCUSSION... (Issued 919 PM CDT Mon Sep 24 2018)

UPDATE...Scattered light showers continue to develop over
northeast IL and move northeast toward southeast WI. Showers a
result in warm air and moisture advection spreading northward
along with a passing weak warm front. After warm front passes, may
see a bit more clearing which will allow patchy fog to form during
the late night.

MARINE...Southeast winds are still expected to veer to the south
overnight. Scattered showers over the south half of Lake Michigan
will spread into parts of the north overnight. With lake
temperatures in the mid 60s, not expecting any widespread fog to
form overnight as surface dewpoints will be in the same range, and
also due to increasing low level winds from the south to
southwest.

PREV DISCUSSION... (Issued 616 PM CDT Mon Sep 24 2018)

UPDATE...Weak warm air and moisture advection along with passing
weak low level warm front triggering patchy light rain and drizzle
across southeast WI. This warm front shifts off to the northeast
later this evening so thinking patchy light rain/showers should
dissipate late evening through the overnight. Confidence low on
low clouds overnight. May stick around in moist low level flow,
but may get pushed off to the northeast as low level winds turn
more SSW.

AVIATION(00Z TAFS)...Patchy light rain and drizzle will affect
eastern areas next few hours with MVFR and possibly briefly lower
ceilings and visibilities for a time. Confidence low on status of
low clouds overnight. Moist SSE surface winds and building
inversion may result in MVFR/IFR ceilings persisting into Tue
morning. However increase sw winds just off the surface may help
rise ceilings to VFR or even result in clearing during the late
night.

PREV DISCUSSION... (Issued 352 PM CDT Mon Sep 24 2018)

SHORT TERM...
Tonight and Tuesday...Forecast Confidence is Medium.

Low clouds will overspread southern Wisconsin by early evening as
low level moisture advects into the region from the Ohio River
Valley. Clouds should hang around for most of the night in
southeast WI and begin to diminish across south central WI
overnight after winds shift to the southwest.

We should be able to manage some sunshine Tuesday afternoon. Any
sunshine we get will help to build instability (CAPE). Southeast
WI will have the higher CAPE by the afternoon, around 1000-1200
j/kg. Combined with plenty of deep layer shear, severe storms are
possible with the cold front that will be tracking through Tuesday
afternoon and evening. The main threat is damaging winds. There
will be a secondary surge of moisture that works its way up from
the Plains with the front, with precipitable water values up
around 1.5 inches. Therefore, brief heavy rain is possible with
the storms as well.

Tuesday night through Thursday night...Forecast confidence high.

A weak low pressure area over srn WI at 00Z Wed will deepen 10 mb
as it moves newd to the Ontario/Quebec border. A well organized
cold front supported aloft by an approaching longwave upper
trough will generate lines or clusters of tstorms through early
evening. Tall, skinny CAPE of 1000 J/kg or less with 50 kts of
deep layer shear will provide a Slight Risk of SVR storms for
damaging winds and large hail.

Breezy nwly winds and strong cold advection will then prevail the
remainder of Tue nt while weakening Wed AM. The winds will become
lighter and wswly for Wed aft-nt as a large high pressure area
tracks from the central Great Plains to the Ohio River Valley and
lower Great Lakes. A shortwave trough will then track along the
US/Canadian border on Thu bringing swly winds and warm advection
to srn WI. Much of the better lift and saturation will remain to
the north so only slight chances of showers toward central WI. A
weak cold front may then pass Thu nt or stall in the vicinity of
srn WI.

LONG TERM...Friday through Monday...Forecast confidence medium.

A stalled front in the vicinity of srn WI, and frontogenesis
through the middle levels of the atmosphere, will maintain
chances of rain through the weekend. A shortwave trough tracking
across the nrn Great Plains to Lake Superior will then bring more
of an organized low pressure area to WI for Sun nt-Mon with rain
likely.

AVIATION(21Z TAFS)...

Low clouds with MVFR ceilings around 1500 feet will persist
through around midnight. After midnight, winds will shift to the
southwest and usher slightly drier air into the low levels which
may help to scour out some clouds, especially over south central
WI. Southeast WI should scatter out by mid morning. Not a lot of
confidence in sky cover for this period.

A cold front will bring showers and thunderstorms across southern
Wisconsin Tuesday afternoon through early evening. Some storms
may be severe with damaging winds.

MARINE...

Low clouds are spreading northward across Lake Michigan this
afternoon. A wind shift to the southwest overnight will help
scour out these clouds for a short time. Then a cold front will
slide across Lake Michigan Tuesday evening. Expect a few hours of
gusty northwest winds in the wake of the front tonight, with a few
gale force gusts possible across both the Nearshore and Open Lake.

Gusty southwest winds are expected on Thursday. A small craft
advisory may be needed for the nearshore and a Gale Warning may be
needed for the north half of Lake Michigan.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Update...MBK
Tonight/Tuesday and Aviation/Marine...MBK
Tuesday Night through Monday...Gehring
Hazardous weather outlook, Sep 24, 8:53 PM CDT, 5 hours 51 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Milwaukee/Sullivan WI
853 PM CDT Mon Sep 24 2018

WIZ046-047-051-052-056>060-062>072-260200-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
853 PM CDT Mon Sep 24 2018

This Hazardous Weather Outlook is for portions of east central Wisconsin,
south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Thunderstorms are likely Tuesday afternoon and evening. There is a
marginal to slight risk of severe thunderstorms with damaging
winds and large hail the primary threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Tuesday afternoon and evening.

LMZ643>646-260200-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
853 PM CDT Mon Sep 24 2018

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Thunderstorms are expected late Tuesday afternoon and evening.
There is a marginal to slight risk of severe thunderstorms with
damaging winds and large hail the primary threats.

A Small Craft Advisory will likely be needed late Tuesday evening
through Wednesday morning for breezy northwest winds. Another
Small Craft Advisory may be needed on Thursday for gusty southwest
winds.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-260200-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
853 PM CDT Mon Sep 24 2018

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Thunderstorms are likely late Tuesday afternoon and evening. Some
storms may be strong or severe.

Breezy northwest winds and a few gale force gusts are possible
Tuesday night in the wake of a cold front. High waves are expected
over the middle and eastern half of Lake Michigan through
Wednesday morning.

Breezy southwest winds may then reach gale force over the north
half of the lake for Thursday. High waves will develop over the
north half and continue into Thursday night.

www.weather.gov/mkx

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 3:01 PM CDTGale WatchMKX24 hr
Sep 25, 3:29 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Fond du Lac, Green Lake19 min

Nearby

Small Craft Advisories in Wisconsin, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.